Convergence of relaxation schemes to the equations of elastodynamics

Laurent Gosse*, Athanasios Tzavaras

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

We study the effect of approximation matrices to semi-discrete relaxation schemes for the equations of one-dimensional elastodynamics. We consider a semi-discrete relaxation scheme and establish convergence using the L p theory of compensated compactness. Then we study the convergence of an associated relaxation-diffusion system, inspired by the scheme. Numerical comparisons of fully-discrete schemes are carried out.

Original languageEnglish (US)
Pages (from-to)555-577
Number of pages23
JournalMathematics of Computation
Volume70
Issue number234
DOIs
StatePublished - Apr 1 2001

Keywords

  • Compensated compactness
  • Relaxation schemes

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Convergence of relaxation schemes to the equations of elastodynamics'. Together they form a unique fingerprint.

Cite this